×

Found 57 Documents (Results 1–57)

100
MathJax

Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity. (English) Zbl 1339.35139

Sb. Math. 207, No. 1, 1-40 (2016); translation from Mat. Sb. 207, No. 1, 3-44 (2016).
MSC:  35K20 35K55
PDF BibTeX XML Cite
Full Text: DOI

Logarithmic decay of hyperbolic equations with arbitrary small boundary damping. (English) Zbl 1223.35065

Li, Tatsien (ed.) et al., Some problems on nonlinear hyperbolic equations and applications. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4322-88-1/hbk). Series in Contemporary Applied Mathematics CAM 15, 310-331 (2010).
MSC:  35B40 35L20
PDF BibTeX XML Cite
Full Text: arXiv

The long-time behaviour of stochastic 2D-Navier-Stokes equations. (English) Zbl 1081.76017

Davies, I.M. (ed.) et al., Probabilistic methods in fluids. Proceedings of the Swansea 2002 workshop, Wales, UK, April 14–19, 2002. Singapore: World Scientific (ISBN 981-238-226-7/hbk). 70-83 (2003).
MSC:  76D06 76D03 35Q30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software